Advanced search
Start date
Betweenand

Uniform isochronous centers in planar polynomial differential systems of degree 5

Grant number: 15/07612-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): January 01, 2016
Effective date (End): December 18, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Regilene Delazari dos Santos Oliveira
Grantee:Jackson Itikawa
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:14/00304-2 - Singularities of differentiable mappings: theory and applications, AP.TEM
Associated scholarship(s):16/23285-9 - On the real Jacobian conjecture and the center-type singularities, BE.EP.PD

Abstract

In this project we aim to investigate the uniform isochronous centers in planar differential systems of degree 5. In particular, we want to study necessary and sufficient conditions to characterize such systems, to provide a classification of their global phase portraits in the Poincaré disc, and also to analyze the bifurcation of limit cycles when the uniform isochronous center is perturbed into the class of all polynomial differential systems of degree 5.

News published in Agência FAPESP Newsletter about the scholarship:
Cientistas que dão show de comunicação 
Scientists show off their communication skills 
Científicos que brindan un show de comunicación 

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ITIKAWA, JACKSON; LLIBRE, JAUME; MEREU, ANA CRISTINA; OLIVEIRA, REGILENE. LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 22, n. 9, p. 3259-3272, NOV 2017. Web of Science Citations: 1.
ITIKAWA, JACKSON; LLIBRE, JAUME; NOVAES, DOUGLAS D. A new result on averaging theory for a class of discontinuous planar differential systems with applications. REVISTA MATEMATICA IBEROAMERICANA, v. 33, n. 4, p. 1247-1265, 2017. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.